# SDR SWIA202266297

- Difficulty date: August 16, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 45,956 hours, 29,777 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE DAMAGE FOUND TO THE HSTA LOWER FITTING P/N AV670-21125-007, ON THE LH SIDE INBOARD FLANGE FACE. DAMAGE MEASURES 0.375"L X 0.92"W X 0.0295" D, AND IS OUT OF THE ALLOWABLE DAMAGE LIMITATIONS OF SRM 55-31-27.   (FILED CLOSED)   GOUGE DAMAGE FOUND TO THE HSTA LOWER FITTING P/N AV670-21125-007, ON THE LH SIDE INBOARD FLANGE FACE. DAMAGE MEASURES 0.375"L X 0.92"W X 0.0295" D, AND IS OUT OF THE ALLOWABLE DAMAGE LIMITATIONS OF SRM 55-31-27. DAMAGE REQUIRES DETERMINATION OF MAJOR/MINOR REPAIR. SEE CP 25339152  FOR DETERMINATION.
